# SDR 9603676305

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (TPE), THE FLOOR MOUNTED EMERGENCY LIGHT AT SEAT ROWS 24 TO 31 WERE FOUND INOPERATIVE.  RECONNECTED LIGHT ASSEMBLY AT SEAT 24.  OPERATIONAL CHECK OK.
